“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 128
School of Mathematics
  Title:   First variation of holomorphic forms and some applications
1.  B. Khanedani
2.  T. Suwa
  Status:   Published
  Journal: Hokkaido Math. J.
  Vol.:  26
  Year:  1997
  Pages:   323-335
  Supported by:  IPM
We study various local invariants associated with a singular holomorphic foliation on a complex surface admitting a possibly singular invariant curve. We establish the relation among them and prove/reprove formulas relating the total sum of these invariants to some global invariants of the foliation and the invariant curve.

Download TeX format
back to top
scroll left or right